About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         

 

DJPS

Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.1402.378B

Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 14, Issue 2 , April . 2018

 

 

Solving a Class of High Order Non-linear Partial Differential Systems Using Adomian Decomposition Method

 

Ahmed Farooq Qasim  , Mohammed Azeez Hilal

 

Year: 2018, Volume: 14, Issue: 2

 

Pages: 76-93 , DOI: http://dx.doi.org/10.24237/djps.1402.378B

 

Language: English

 

Download :  

 

Abstract


 

In this paper, Adomian Decomposition Method with Adomain Polynomials are proposed to solve a class of high-order non-linear partial differential systems. The method is applied to non-linear fifth-order Mikhailov-Novikov-Wang and sixth-order Coupled Ramani Systems. This method provides an accurate and efficient technique in comparison with other classical methods, the solutions procedure are very simple and in few iteration leads to high accurate solutions. The numerical results indicated that the obtained approximate solutions were in suitable agreement with the exact solutions.

 

Keywords: Adomian Decomposition Method, Mikhailov-Novikov-Wang system, Coupled Ramani System.

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45